View Full Version : Finasteride Nightmare

02-10-2015, 10:44 PM
I started taking 1mg finasteride 10 weeks ago. For the initial 4 weeks there was little reaction in anyway. However at about week 7 my hair on top of head started to thin, I also noticed a dramatic reduction in my ejaculation.

By week 10, I noticed dramatic loss of hair in front of head and across top of head. Erections have stayed the same but experiencing limited orgasms, or orgasm that does not lead to ejaculation. These are very noticeable effects I have never had these problems ever since I was 12 years old!

Obviously I'm very concerned can anyone provide advice? Perhaps I should stop using immediately


02-11-2015, 02:57 AM
I think 1mg a day is an overkill.

Try to take 0.5 mg every other day. This is what I am doing. Along with other things (Minoxidil, vitamins, laser helmet, tertinoin)... and i had superb gains since i started almost 6 months ago with ZERO side effects.

Another advice, if you intend on stopping the finasteride, do not do it abruptly, rather, taper it down.

02-11-2015, 10:30 PM
Shedding hair is a common thing. Doesnt mean its not working, and sexual sides are a known side effect. Not unusual reaction so you need to decide whether its worth using or not.